# SDR SWAA2022030398864

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FWD LWR SILL; FWD SHIELD SUPPORT ANGLE; UPR CHORD LWR SURFACE; STA 767-787; RBL 21 / REMOVED AND REPLACED ACB FWD LWR SILL; FWD SHIELD SUPPORT ANGLE; UPR CHORD LWR SURFACE AT THE STA 767 TO 787 RBL 21 PER SRM 51-40-02; DWG# 146A8127 59519U 03/02/19
